Fixed point results for multivalued mappings of Ciric type via F-contractions on quasi metric spaces

Yükleniyor...
Küçük Resim

Tarih

2020

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

DE GRUYTER POLAND SP Z O O

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this paper, we present some fixed point results for multivalued mappings with both closed values and proximinal values on left K-complete quasi metric spaces. We also provide a nontrivial example to illustrate our results.

Açıklama

Altun, Ishak/0000-0002-7967-0554

Anahtar Kelimeler

fixed point, multivalued mappings, quasi metric space

Kaynak

OPEN MATHEMATICS

WoS Q Değeri

Q3

Scopus Q Değeri

Q1

Cilt

18

Sayı

Künye

Shatanawi, Wasfi, Altun, Ishak and Dağ, Hacer.(2020), "Fixed point results for multivalued mappings of Ćirić type via F-contractions on quasi metric spaces" Open Mathematics, vol. 18(1), 284-294.